American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] W. A. Beyer, N. Metropolis and J. R. Neergaard. The generalized serial test applied to expansions of some irrational square roots in various bases . Math. Comp. 24 (1970) 745-747. MR 0273773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Seymour Haber. Stochastic quadrature formulas . Math. Comp. 23 (1969) 751-764. MR 0260139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Friedrich Gebhardt. Generating pseudo-random numbers by shuffling a Fibonacci sequence . Math. Comp. 21 (1967) 708-709. MR 0223064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Seymour Haber. A modified Monte-Carlo quadrature. II . Math. Comp. 21 (1967) 388-397. MR 0234606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Seymour Haber. A modified Monte-Carlo quadrature . Math. Comp. 20 (1966) 361-368. MR 0210285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. L. Jagerman. Some theorems concerning pseudo-random numbers . Math. Comp. 19 (1965) 418-426. MR 0184405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert C. Tausworthe. Random numbers generated by linear recurrence modulo two . Math. Comp. 19 (1965) 201-209. MR 0184406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David L. Jagerman. The autocorrelation and joint distribution functions of the sequences $\{{a\over m}j\sp 2\}$, $\{{a\over m}(j+\tau)\sp 2\}$ . Math. Comp. 18 (1964) 211-232. MR 0177499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Friedrich Gebhardt. Generating normally distributed random numbers by inverting the normal distribution functions . Math. Comp. 18 (1964) 302-306. MR 0166859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joel N. Franklin. Deterministic simulation of random processes . Math. Comp. 17 (1963) 28-59. MR 0149640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. C. Butcher. A partition test for pseudo-random numbers . Math. Comp. 15 (1961) 198-199. MR 0130089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1